Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Blood in urine a week ago, now pain while urinating

i had blood in my urine exactly a week ago and it was very very painful, especially the last few drops of urine. This happened only a few times on that day until i got the syrup CITRALKA. i have been taking two tespns of that 3 times a day. I got my periods after that and its over today. i have started taking amoxillin 250mg two times a day. one i the morning and one at night,along with citralka planning to continue it for 5 days. My problem is if i skip the citralka even once my pain returns but no blood - only pain when i urinate. I am very normal at other times - no body ache,nothing. I have been drinking 5 to 6 litres of water since last week and also having lots of oranges and having food items without sugar and very less salt, mostly buttermilk with rice all the time. i will continue the amoxillin for 3 days from now and stop citralka if the pain still persisits i will immediately go to and get the urine test question is when do i stop citralka and when am i going to be alright???
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having acute urinary tract infection.
Take amoxicilin thrice a day instead of twice.
If you miss cytralka,nothing to worrybut it is better to continue.
If problem persisted then you may go for sonography to rule out kidney stones.
Avoid fried and junk food.
Ok and bye.
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor